Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 2.

Article

Mishra, Rohan and Gupta, Sat N. and Singh, Rajesh (2022) Some Efficient Exponential Ratio Type Estimators in Adaptive Cluster Sampling. Asian Journal of Probability and Statistics, 20 (1). pp. 39-49. ISSN 2582-0230

Youssef, Ahmed M. and Fareed, Aisha F. and Rageh, Tamer M. and Abdelwahed, M. S. (2022) Modification on Restrictive Taylor and Padé Approximations. Journal of Advances in Mathematics and Computer Science, 37 (9). pp. 10-22. ISSN 2456-9968

This list was generated on Fri Apr 4 19:01:44 2025 UTC.